# SDR 9613389862

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Gasket
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF DTW, THE TAIL COMPARTMENT TEMPERATURE ANNUNCIATOR AND MASTER WARNING LIGHT ILLUMINATED.  REDUCED POWER AND WENT TO HP BLEED OFF ON PACKS AND LIGHTS WENT OUT.  RESUMED POWER AND MASTER WARNING CAME ON MOMENTARILY AFTER ABOUT 5 MINUTES.  RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND RIGHT AC TEMPERATURE HIGH SENSOR GASKET DETERIORATED.  REPLACED GASKET AND PERFORMED LEAK CHECK DURING DUAL ENGINE RUN.  OPERATIONAL CHECK OK.
